# SDR AWXA200500119

- Difficulty date: December 28, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 65C1612162
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, CORROSION WAS FOUND ON L-1 DOOR AFT GIRT BAR ATTACH BRACKET AT BS 344 LBL 58.  MAINTENANCE REMOVED CORRODED L-1 DOOR AFT GIRT BAR ATTACH BRACKET AT BS 344 LBL 58; FABRICATED A NEW REPLACEMENT BRACKET; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
